# SDR CA120906006

- Difficulty date: September 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Engine: Ge CF348C5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: GG670803011
- Condition: Cracked
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE OIL SERVICING A BLEED LEAK WAS DISCOVERED.  INSPECTION REVEALED A CRACKED BLEED-AIR CROSSOVER DUCT.  RESOLVED ON W/O: 351549, TASKCARD: NR-00001, NEW DUCT INSTALLED AND LEAK TESTED IAW AMM TASK NO 36-19-09-400-801, PN GG670-80301-1, SN OFF: 0384, SN ON: 0378.
